Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra and Truvada Side Effects
Feb 25, 2007

I have been on my current regimen of Truvada (1 pill once a day) and Kaletra(4 pills once a day) for about 2 years. Immediately after starting ,I noticed side effects from the medications (nausea, diarrhea, and headache), very consistent with administration sometimes taking them at the same time every day. Recently I have been noticing the side effects are nonexistent even when taken on an empty stomach. My CD4's are around 500 and viral load <50. My question is this. Does this mean they are not working as well anymore? Or has my body just become used to them? I am scared they are not working anymore. Thank you

Response from Dr. Conway

You need not be scared. Almost 90% of people who get any side effects of any kind on starting treatment like you notice the same thing. The side effects get better over a number of weeks and never come back. The fact that your CD4 count is so high and your viral load is undetectable tells you the treatment is still working. Congratulations and keep up the good work...



Previous
side effects
Next
weigh loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement